HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Transverse nonlinear instability for two-dimensional dispersive models

Abstract : We present a method to prove nonlinear instability of solitary waves in dispersive models. Two examples are analyzed: we prove the nonlinear long time instability of the KdV solitary wave (with respect to periodic transverse perturbations) under a KP-I flow and the transverse nonlinear instability of solitary waves for the cubic nonlinear Schrodinger equation. (c) 2008 Elsevier Masson SAS. All rights reserved.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00458107
Contributor : Marie-Annick Guillemer Connect in order to contact the contributor
Submitted on : Friday, February 19, 2010 - 12:00:23 PM
Last modification on : Friday, May 20, 2022 - 9:04:44 AM

Links full text

Identifiers

Citation

Frédéric Rousset, Nikolay Tzvetkov. Transverse nonlinear instability for two-dimensional dispersive models. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2009, 26 (2), pp.477-496. ⟨10.1016/j.anihpc.2007.09.006⟩. ⟨hal-00458107⟩

Share

Metrics

Record views

120